Windsor

Chatham-Kent police issue warning after 3 overdose deaths in 48 hours

Chatham-Kent police have issued a public warning after three drug overdose deaths in 48 hours.

Fentanyl is the suspected cause, police said

Chatham-Kent police are encouraging people to carry naloxone kits after three overdose deaths in 48 hours. (Sarah MacMillan/CBC)

Chatham-Kent police have issued a public warning after three drug overdose deaths in 48 hours.

In a media release issued Thursday, police said fentanyl use is suspected to be the cause of the deaths.

No further information was immediately provided.

"If you, or someone you know, uses drugs, it is vital to carry naloxone," police stated.

Signs of an overdose include:

  • Blue lips or nails
  • Dizziness
  • Choking, gurgling, or snoring sounds
  • Slow, weak, or stopped breathing
  • Drowsiness, difficulty staying awake, or the inability to wake someone up

If an overdose is suspected, call 911, administer naloxone, and stay until help arrives.

now